# SDR IXXA090020S

- Difficulty date: April 10, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 91,196 hours, 38,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 91,196 hours, 38,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND IMPROPER REPAIR AT STATION FS363 LONGERON 36. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  NO CRACK’S OR CORROSION NOTED.  FABRICATED NEW SKIN.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-1 FIGURE 8 SHEET 2.
